# SDR DALA2016021801174

- Difficulty date: February 17, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 49,024 hours, 6,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK WHILE PERFORMING VTP MOD INSPECTION, HOLE NR 169 UPPER SIDE WAS FOUND OUT OF LIMITS EDGE MARGIN LOCATED AT FRAME 86, STR R2B.   INSTALLED REINFORMCEMENT DOUBLER AND SHIM ON VERTICAL STABILIZER IAW ER/A 543310-14AD.
